Stability and atomic motifs of quasicrystalline models

Abstract : By numerical relaxation with interatomic pair potentials, we study the stability of quasicrystalline models. A monoatomic model and a AlMnSi model are found stable and we present their partial pair distribution functions. These quasicrystalline structures are described by 3D cross sections through 3D atomic motifs in a 6D space. During the relaxation, atoms move from their initial positions and we show that these displacements correspond to modifications of the atomic motifs.
Document type :
Journal articles
Journal de Physique, 1990, 51 (11), pp.1099-1111. 〈10.1051/jphys:0199000510110109900〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/jpa-00212433
Contributor : Archives Journal de Physique <>
Submitted on : Monday, January 1, 1990 - 8:00:00 AM
Last modification on : Monday, January 1, 1990 - 8:00:00 AM
Document(s) archivé(s) le : Thursday, April 15, 2010 - 2:30:37 AM

File

ajp-jphys_1990_51_11_1099_0.pd...
Explicit agreement for this submission

Identifiers

Collections

AJP

Citation

F. Lançon, L. Billard. Stability and atomic motifs of quasicrystalline models. Journal de Physique, 1990, 51 (11), pp.1099-1111. 〈10.1051/jphys:0199000510110109900〉. 〈jpa-00212433〉

Share

Metrics

Record views

98

Files downloads

62